Amriehn; there is a MAJOR interaction between these two medications check with your doctor here is a copy of the Interaction
from Drugs.com (((Major
Applies to: Wellbutrin SR (bupropion), phentermine
BuPROPion may cause seizures, especially at higher dosages, and combining it with other medications that can also cause seizures such as phentermine may increase that risk. The interaction may be more likely if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))) LET your doctor know of this right away Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone have experience with Wellbutrin XL and Phentermine taken together? I am only on 150 mg /day,?
Posted 21 Aug 2010 • 2 answers
Posted 9 Sep 2010 • 1 answer
Posted 17 Nov 2010 • 1 answer
Posted 26 Apr 2016 • 1 answer
Posted 7 Apr 2018 • 0 answers